# SDR SWAA2015110545769

- Difficulty date: September 15, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 43,196 hours, 29,219 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spacer
- Part number: 9957828
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR SPACER CORRODED.  R & R SPACER IAW SRM & DWG.
